# SDR QXEA2013040700768

- Difficulty date: April 7, 2013
- Submitted: April 11, 2013
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 4,685 hours, 4,760 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 5103121
- Part serial: 0049
- Condition: Malfunctioned
- Location: De Ice Sys
- Part time: 4,681 hours, 4,755 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DE-ICE PRESSURE CAUTION LIGHT. LT OTBD WING STATUS 1-2 DID NOT ILLUMINATE GREEN WITH BOOTS IN FAST OR SLOW MODE.  DEICE PRESS 18 PSI (OAT -38 DEC C FL250). DIVERTED FLIGHT, LANDING UNEVENTFUL. REMOVED NR1 DDV LT WING, REF AMM TASK 30-11-16-000-801, REPLACED REF AMM TASK 30-11-16-400-801, PERFORMED OPS TEST REF AMM TASK 30-11-16-710-810, OPS CKECKED GOOD.  RETURNED TO SERVICE.
